# SDR ASOA201707051747

- Difficulty date: July 5, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC6703905245
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AB EYEBROW PANEL ATTACHMENT STRAP CORRODED. REMOVED AND REPLACED EYEBROW PANEL STRAP ON PANEL 193AB PER SRM 51-42-10-001-001-A01  P/N CC670-39052 DRAWING CC670-39052.
